Jump to content
CrazyBoards.org

Recommended Posts

I'm reasonably certain that it is the topamax causing the nausea that I've been experiencing lately.  The nausea is at its worst a the first few hours post pill, but continues all day and night.  It is worse if I don't eat with the meds, but happens regardless of food intake.

I'm typically a bit nauseous in the morning but it recedes as the day goes by, but since I started topamax the nausea doesn't abate.  Sometimes I even vomit, although this is fairly rare (once or twice a week).  The vomitting usually occurs an hour post pill, but can happen at any time.

Has this happened to anyone else?  I know appetite suppression is common with topamax, and nausea definitely suppresses my appetite.  Nothing else has changed in my med regime or diet so I don't think it can be linked to anything else.  I'm also fairly certain that I'm not pregnant (on the pill, using condoms, and just started my period).

I'll talk to my doctor about it when I got back in a couple of weeks to see him, the nausea isn't bothersome enough to have me stop taking the meds.  It's just uncomfortable and irritating.

Link to comment
Share on other sites

I had nausea for awhile when I went back on topamax the second time. It happened after a dosage increase and abated after about a week. I remember I had to belch a lot. Now, I just don't have much of an appetite, but no nausea. I ate a lot of crackers.

db

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...